# SDR FDEA201103211090

- Difficulty date: March 21, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 17,996 hours, 9,676 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: D61201
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF LANDING GEAR WOULD NOT RETRACT. HANDEL  WOULD NOT RAISE PASS THE NUTRAL DETENT. AT 14000  FT AND 200 KTS CYCLED GEAR UP AND DOWN TWO TIMES  WITH NO PROBLEM.    PERFORMED BITE TEST ON PROXIMITY DETECTOR  PROCESSING UNIT (54 GB) PER MM 32-31-71-04  STEP E. NO FAULTS NOTED ON BOX.  INSPECTED RIGHT AND  LEFT PITCH DAMPER.  RED POP BUTTON BOTH RECESSED IN AND HYDRUALIC FLUID SLIDER BOTH RIGHT AND LEFT WHERE  NOT IN THE RED.  JACKED ACFT FOUND RT BOGIE STIFF AND NOT POSITIONING TO CORRECT RETRACT POSITION.  LUBED BOGIE PIVOT PIN AND EXERCISED BOGIE SEVERAL TIMES. BOGIE MOVES FREE, TILTED BOGIE TO POSITION OUT OF RANGE OF PROX.  SENSORS THEN SERVICED TRIM CYLINDER AND BOGIE RETURNED TO CORRECT POSITION.  PERFORMED GEAR EXTENTION AND RETRACTION TEST SEVERAL TIMES ON EACH SYSTEM PRECAUTIONARY GEAR CHECKED NORMAL.
